MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of pseudotumor cerebri.Procedure: craniotomy stereotactic ventriculoperitoneal, right occipital peritoneal shunt revision.The medtronic navigation non-invasive patient tracker did not originally work when plugged into the stealth machine.When it was unplugged and re-plugged back in it worked.Midway through the procedure, the tracker stopped working and would not restart.No known harm to patient at this time.

Brand Name
AXIEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80026
MDR Report Key19285285
Report Number19285285
Device Sequence Number12880043
Product Code HAW
UDI-Device Identifier00763000588373
UDI-Public(01)00763000588373(17)250131(10)220201A
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/23/2024
Report Date (Section F) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9734887
Device Lot Number220201A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexFemale
Date Report Sent to FDA04/23/2024